# SDR 07FDEA03393

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53778807202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE PANEL SUPPORT HAS CORROSION ON LOWER SURFACE AT FR 36 LBL 50 REMOVED NUTPLATES AND CORROSION IAW FEDEX A310 SRM 51-40-21 AND 51-74-10.  FOUND TO BE OUT OF LIMITS IAW FEDEX A310 SRM 53-10-00.  REMOVED AND REINSTALLED LT SLANT PANELS CARGO GUIDE RAILS, TRANSITION PANELS, MOUNTS AND ROLLER TRAYS FROM FR 23-38.2 IAW FEDEX A310 AMM 25-54-10-2.  FABRICATED T-CAP AND SPLICE ANGLE IAW FEDEX A310 SRM 53-10-15 ALODINED IAW FEDEX A310 SRM 51-21-10.  PRIMED AND PAINTED IAW A310 SRM 51-23-10.  INSTALLED T-CAP AND SPLICE ANGLE IAW FEDEX A310 SRM 53-10-15 AND 51-40-21.  PDU OPS GOOD IAW FEDEX A310 AMM 25-52-26-4, MINOR REPAIR.
